標題: POWER-CONTROL ALGORITHM FOR CELLULAR RADIO SYSTEMS
作者: LIN, JC
LEE, TH
SU, YT
電控工程研究所
電信工程研究所
Institute of Electrical and Control Engineering
Institute of Communications Engineering
關鍵字: CELLULAR RADIO;ALGORITHMS
公開日期: 3-二月-1994
摘要: In a recent paper, Zander presented an optimum transmitter power control scheme to minimise the outage probability for cellular systems and proposed the stepwise removal algorithm (SRA) for use in practical implementations. In the Letter, the authors present a new power control algorithm which considers the transmitter power together with fink gams. The algorithm provides better outage probability with only a negligible increase in computational complexity.
URI: http://dx.doi.org/10.1049/el:19940140
http://hdl.handle.net/11536/2617
ISSN: 0013-5194
DOI: 10.1049/el:19940140
期刊: ELECTRONICS LETTERS
Volume: 30
Issue: 3
起始頁: 195
結束頁: 197
顯示於類別:期刊論文